Join the 'Ribasphere' group to help and get support from people like you.
We found 6 questions associated with the 'Ribasphere' topic.
I am nervous to start Harvoni. I was prescribed veikira with ribasphere a few weeks ago and 2 hours?
Posted 6 Feb 2016 by Tea3 • 2 answers
... after taking the pills I had vomitting and syncope for 8 hours. I was sick for 3 days. I am hoping the Harvoni is nothing like that. I did the fibro scan and my liver is 0-1 undetected chirossis and viral load isn't super high compared to some but high enough to qualify for treatment. ...
Posted 9 Nov 2014 by skydvr1229 • 1 answer
... my lips and tongue. Dr has said its thrush . Meds for thrush not helping
Posted 7 May 2014 by concerneded • 1 answer
... all tests and chest x-rays say all is well could this shortness of breath be due to the Hep-c drugs?
Posted 25 Jun 2012 by hankster9162 • 1 answer
I've been done 3 weeks I still have itching all I still have itching all over no rash just itching all is this normal?
Posted 22 Apr 2010 by kcooper55 • 1 answer
... fingers and hand but minimal sweeling. Is Ribasphere causing this?